# SDR AALA990563

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Misdrilled
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - TWO HOLES WERE DOUBLE DRILLED ON UPPER AFT FLANGE OF FORWARD NR 3 ENGINE MOUNT.  INSTALLED NEW NR 3 ENGINE FORWARD MOUNT PER ESO 11697, DATED 2-11-99, 2-18-99 AND 4-13-99.  (M)
